# SDR HNAA2011071400213

- Difficulty date: July 11, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 57,477 hours, 63,932 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DID NOT PRESSURIZE DURING CLIMBOUT AND NR 1 TRANSPONDER, F/O ALT, F/O IVSI FAILED.  MX R & R NR 2 BLEED OVERTEMP SWITCH AND CABIN PRESSURE CONTROLLER AND NR 2 FGC, ALL SYS OPS CHECKED GOOD DURING GROUND RUN UPS AND LEAK CHECKED GOOD WITH TEST SET PROCEDURES.
